VOL. 52 · NO. 2 | April, 2000
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 52 (2), (April, 2000)
No abstract available
Articles
Kiyoshi OHBA
J. Math. Soc. Japan 52 (2), 231-267, (April, 2000) DOI: 10.2969/jmsj/05220231
KEYWORDS: moduli, stable curve, analytic cycle, Betti number, 32G15, 14H15
Hiroyuki MATSUMOTO, Naomasa UEKI
J. Math. Soc. Japan 52 (2), 269-292, (April, 2000) DOI: 10.2969/jmsj/05220269
KEYWORDS: spectrum, quadratic Hamiltonians, metaplectic representation, Heat kernels, Wiener integrations, L\'{e}vy formula, Hermite polynomials, 35P05, 35J10, 47F05, 81Q10, 60H05
Jeong Hee HONG, Hideki KOSAKI
J. Math. Soc. Japan 52 (2), 293-333, (April, 2000) DOI: 10.2969/jmsj/05220293
KEYWORDS: bimodules, composition of subfactors, sectors, subfactors, 46L37, 46L40
Hiroshi FUJITA
J. Math. Soc. Japan 52 (2), 335-341, (April, 2000) DOI: 10.2969/jmsj/05220335
KEYWORDS: Analytical hierarchy, basis theorem, covering games, determinacy, zero-sharp, 03E15, 04A15
Kouji YAMAMURO
J. Math. Soc. Japan 52 (2), 343-362, (April, 2000) DOI: 10.2969/jmsj/05220343
KEYWORDS: self-similarity, transience, recurrence, 60J30
Mitsunori IMAOKA, Karlheinz KNAPP
J. Math. Soc. Japan 52 (2), 363-372, (April, 2000) DOI: 10.2969/jmsj/05220363
KEYWORDS: Transfer map, Sphere bundle, e-invariant, 55R12, 55P42, 55R25, 55N20
Ben M. HAMBLY, Takashi KUMAGAI, Shigeo KUSUOKA, Xian Yin ZHOU
J. Math. Soc. Japan 52 (2), 373-408, (April, 2000) DOI: 10.2969/jmsj/05220373
KEYWORDS: Sierpinski carpet, random fractaj diffusion process, heat equation, transition densities, 60J60, 60B05, 60J35
Osamu SAEKI
J. Math. Soc. Japan 52 (2), 409-431, (April, 2000) DOI: 10.2969/jmsj/05220409
KEYWORDS: Real Seifert form, quasihomogeneous polynomiaj weights, spectrum, $\mu$-constant deformation, 32S50, 14B05, 32S25, 32S55
Toshizumi FUKUI, Laurentiu PAUNESCU
J. Math. Soc. Japan 52 (2), 433-446, (April, 2000) DOI: 10.2969/jmsj/05220433
KEYWORDS: modified analytic trivialization, weighted homogeneous polynomials, toric modifications, 32S45, 32S45, 58C27
Ezzeddine BOUACIDA, Othman ECHI, Ezzeddine SALHI
J. Math. Soc. Japan 52 (2), 447-464, (April, 2000) DOI: 10.2969/jmsj/05220447
KEYWORDS: Foliation, leaf, spectrum of a ring, Zariski topology, 54A10, 54B35, 57R30
Paul-Hermann ZIESCHANG
J. Math. Soc. Japan 52 (2), 465-482, (April, 2000) DOI: 10.2969/jmsj/05220465
KEYWORDS: association schemes, transversals of association schemes, buildings, 05E30, 51E24
Hidenori FUJIWARA
J. Math. Soc. Japan 52 (2), 483, (April, 2000) DOI: 10.2969/jmsj/05220483
No abstract available
Back to Top